# SDR HNAA2022102500272

- Difficulty date: October 10, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937935 - LH ENGINE LOWER FWD YOKE IS CRACKED AT ENGINE MOUNT .... REMOVED AND REPLACED LH ENGINE PYLON YOKE FITTINGS IAW PIEDMONT FCD1-54-21-0015.
